Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 178483, 9 pages
http://dx.doi.org/10.1155/2011/178483
Research Article

More on Three-Dimensional Systems of Rational Difference Equations

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Henan, Zhengzhou 450045, China

Received 6 June 2011; Accepted 24 September 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • N. Touafek, and E. M. Elsayed, “On the solutions of systems of rational difference equations,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1987–1997, 2012. View at Publisher · View at Google Scholar
  • Liu Keying, Wei Zhiqiang, Li Peng, and Zhong Weizhou, “On the Behavior of a System of Rational Difference Equations =,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  • Hamdy El-Metwally, “On the solutions of some nonlinear systems of difference equations,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Banyat Sroysang, “Dynamics of a System of Rational Higher-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • M. M. El-Dessoky, “Qualitative Behavior of Rational Difference Equation of Big Order,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • E. M. Elsayed, “On the solutions and periodic nature of some systems of difference equations,” International Journal Of Biomathematics, vol. 7, no. 6, 2014. View at Publisher · View at Google Scholar
  • Qianhong Zhang, and Wenzhuan Zhang, “On a System of Two High-Order Nonlinear Difference Equations,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Miron B. Bekker, Martin J. Bohner, and Hristo D. Voulov, “Global Attractor of Solutions of a Rational System in the Plane,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar
  • Wenzhuan Zhang, Yuanfu Shao, Qianhong Zhang, and Jianjun Jiao, “Dynamical behaviour of high-order rational difference equation system,” International Journal of Dynamical Systems and Differential Equations, vol. 6, no. 4, pp. 335–345, 2016. View at Publisher · View at Google Scholar